# SDR NSVA0203

- Difficulty date: January 3, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Beech 1900C
- Aircraft serial: UC110
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D10003606
- Condition: Cracked
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RKD - ON TAKEOFF ROLL OUT HYD LOW ANNUNCIATOR LIGHT ILLUMINATED.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE AT RKD DECLARED THAT FLUID LEVEL WAS OK FOR 'M' ACTION AND HEF MAINTENANCE CONTROL DEFERRED IT IAW MEL 32-7 CAT 'C'.  PILOT WROTE UP THAT THERE WAS FLUID ON THE NACELLE AFTER LANDING IN BHB.  MAINTENANCE AT BHB DISCOVERED A LEAK IN THE RETRACT LINE NEAR HYDRAULIC RES.  AIRCRAFT REMOVED FROM SERVICE, SFP TO HYA WAS ISSUED.  HYA MAINTNENANCE REMOVED AND REPLACE DHYD LINE BY RES.  LEAK AND OPS CHECK GOOD.  (M)
